# SDR SWAA2024050382118

- Difficulty date: May 3, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N8602F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38110
- Aircraft time: 40,545 hours, 18,882 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Detached
- Location: Emergency Light
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH OVERWING EXIT LIGHT COVERS CAME OFF DURING LANDING<[01] REINSTALLED BOTH OVERWING EXIT LIGHT COVER REF AMM 33-51-01. OPS CHK GOOD
